# SDR DALA2024091709105

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0554778) CORROSION ON FLOOR STRINGER RBL 14 FROM STA 787 TO STA 847 AT AFT CARGO COMPARTMENT. FLOOR STRINGER RBL 14 FROM STA 787 TO STA 847 AT AFT CARGO COMPARTMENT WAS FABRICATED AND INSTALLED PER DWG 147A7501 REV: B AND B737-800 SRM 51-40-02- 0G.
